# SDR REXA2015012300090

- Difficulty date: January 23, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-32-900-101 RT MLG UPLOCK HOOD HAS WEAR.  REMOVED & REINSTALLED LT UPLOCK ASSEMBLY IAW AMM 32-32-01-000-801-A01 & 32-32-01-400-801-A01.  R & R HOOK IAW CMM 32-11-14 PG 301 STEPS 2A 1, 2B 2, 2B 4, 2B 12 PG 705 B7-9MC 2-22, C 24-25.  RIGGED PROX SENSOR GOOD IAW AMM 32-61-05-820-801-A01.  OPERATIONS CHECKED GOOD FOR PSS, MLG UPLOCKS & MLG ALT EXTENSION SYS IAW 34-00-710-803-A01, 32-32-01-710-801-A01 & 32-61-00-710-801-A01.
